JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Árpád Baricz    
    Email: bariczocsi@yahoo.com  

Faculty of Mathematics and Computer Science
“Babeş-Bolyai” University, Str. M. Kogalniceanu NR. 1
RO-400084 Cluj-Napoca

    Research Areas :  
Other :  
    Articles: Inequalities Involving Generalized Bessel Functions   Volume 6, Issue 4
    Grünbaum-type Inequalities for Special Functions   Volume 7, Issue 5
    Redheffer Type Inequality for Bessel Functions   Volume 8, Issue 1
    Convexity of the Zero-Balanced Gaussian Hypergeometric Functions with Respect to Hölder Means   Volume 8, Issue 2
    A Functional Inequality for the Survival Function of the Gamma Distribution   Volume 9, Issue 1
    Jordan-type Inequalities for Generalized Bessel Functions   Volume 9, Issue 2

      search [advanced search] copyright 2003 terms and conditions login